Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 176, NWS Fort Worth, TX

April 29, 2016Lampasas County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 29, 2016, 9:14 PM CDT for Lampasas County, Texas. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 29, 2016, 9:14 PM CDT (02:14 UTC)
Expired
Apr 29, 2016, 10:15 PM CDT
In force
61 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Lampasas County, TX

The radar

The Ft Hood radar (KGRK), 110 km from the middle of the area, began a volume at 02:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 29, 1:08 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 2.2 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2016-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1203 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2016-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 115 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1203 J/kg
Mixed-layer CIN
-101 J/kg
Mixed-layer LCL
1029 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
115 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.4
Supercell composite
4.8

Open this sounding in Storm Lab

The text

As transmitted.

853 
WUUS54 KFWD 300214
SVRFWD
TXC281-300315-
/O.NEW.KFWD.SV.W.0176.160430T0214Z-160430T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
914 PM CDT FRI APR 29 2016

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LAMPASAS COUNTY IN CENTRAL TEXAS...

* UNTIL 1015 PM CDT

* AT 914 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAMPASAS...
  MOVING EAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  LAMPASAS AROUND 925 PM CDT. 
  KEMPNER AROUND 955 PM CDT. 
  COPPERAS COVE AROUND 1010 PM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE LOMETA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION GET INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR CENTRAL
TEXAS.

LAT...LON 3123 9856 3135 9810 3121 9800 3104 9791
      3103 9844 3106 9848 3108 9846 3110 9847
      3111 9846 3111 9847 3112 9850 3109 9853
      3113 9855 3117 9851 3118 9854 3119 9854
      3120 9857
TIME...MOT...LOC 0214Z 273DEG 19KT 3111 9827 

HAIL...1.25IN
WIND...60MPH
 
$$

DUNN
2 follow-up statements
467 
WWUS54 KFWD 300244 RRA
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
944 PM CDT FRI APR 29 2016

TXC281-300315-
/O.CON.KFWD.SV.W.0176.000000T0000Z-160430T0315Z/
LAMPASAS TX-
944 PM CDT FRI APR 29 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHEASTERN LAMPASAS COUNTY...

AT 944 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAMPASAS...
MOVING EAST AT 20 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS POSSIBLE. 

THIS SEVERE STORM WILL BE NEAR...
  KEMPNER AROUND 1000 PM CDT. 
  COPPERAS COVE AROUND 1010 PM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION STAY INSIDE A STURDY STRUCTURE AND KEEP AWAY FROM
WINDOWS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR CENTRAL
TEXAS.

LAT...LON 3103 9825 3127 9816 3125 9803 3121 9800
      3104 9791
TIME...MOT...LOC 0244Z 273DEG 19KT 3110 9808 

HAIL...1.00IN
WIND...<50MPH
 
$$

DUNN
170 
WWUS54 KFWD 300313
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1013 PM CDT FRI APR 29 2016

TXC281-300323-
/O.EXP.KFWD.SV.W.0176.000000T0000Z-160430T0315Z/
LAMPASAS TX-
1013 PM CDT FRI APR 29 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAMPASAS COUNTY
WILL EXPIRE AT 1015 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
CENTRAL TEXAS.

LAT...LON 3103 9825 3127 9816 3125 9803 3121 9800
      3104 9791
TIME...MOT...LOC 0310Z 273DEG 19KT 3110 9808 

$$

STALLEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 2:37 PM CDT, 6 hours 37 minutes earlier.

Area forecast discussion, Apr 29, 2:37 PM CDT, 6 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
237 PM CDT FRI APR 29 2016

...SEVERE WEATHER THREAT FOR ALL MODES TO OCCUR THROUGH THIS
EVENING...

...LOCALIZED FLOODING CONCERNS POSSIBLE ACROSS EAST OF A
BONHAM...CORSICANA... HEARNE LINE THROUGH THIS EVENING...

.DISCUSSION...
TORNADO WATCH 124 FOR ALL BUT JACK...PALO PINTO...EASTLAND...STEPHENS
AND YOUNG COUNTIES CONTINUES THROUGH 03Z/10 PM CDT THIS EVENING.
NUMEROUS THUNDERSTORMS CONTINUE TO FIRE IN THE STRONG WAA SECTOR
ACROSS THE SOUTHEAST HALF OF THE CWA...WITH OTHER DISCRETE CELLS
FIRING ACROSS THE WESTERN COUNTIES AHEAD OF THE DRYLINE. THE
ENVIRONMENT REMAINS RIPE FOR ALL MODES OF SEVERE WEATHER DUE TO
ABUNDANT MOISTURE/SHEAR/AND INSTABILITY. ALL INTERESTS WITHIN THE
WATCH AREA SHOULD BE PREPARED FOR SEVERE WEATHER FROM NOW THROUGH
MID EVENING. STORMS MAY BE DISCRETE AND SUPERCELLULAR IN STRUCTURE
OR OCCUR IN STORM CLUSTERS AS LARGE- SCALE ASCENT CONTINUE MOVE
ACROSS THE SOUTHERN PLAINS THROUGH TONIGHT. BY EARLY EVENING...STORMS
SHOULD MORPH INTO BOWING LINE SEGMENTS OR A BROKEN SQUALL LINE
MOVING ACROSS THOSE AREAS EAST OF EAST OF I-35/35E TONIGHT. MESO-
LOW TYPE TORNADOES WILL CONTINUE TO BE POSSIBLE WELL INTO THE
EVENING HOURS...CONSIDERING MOIST SURFACE DEW PTS IN THE LOWER 70S
WHICH WILL RESULT IN LOW LCL/S AND CLOUD BASES. IN ADDITION...LARGE
HAIL AND DAMAGING WINDS WILL CONTINUE TO REMAIN THREATS AS WELL.

IN ADDITION...LOCALIZED FLASH FLOODING WILL BE POSSIBLE ALONG AND
EAST OF A BONHAM...ROCKWALL...CORSICANA TO HEARNE LINE WHERE 1-2
INCHES WITH ISOLATED 3 INCH AMOUNTS ACROSS OUR FAR SOUTHEAST
COUNTIES POSSIBLE TONIGHT. IT/S A LITTLE LATE IN THE GAME FOR ANY
FLASH FLOOD OR FLOOD WATCHES...BUT THESE AREAS WILL BE MONITORED
CLOSELY FOR HYDROLOGIC WARNINGS IN ADDITION TO ALL THE SEVERE
WEATHER WARNINGS. THE CURRENT MID LEVEL TROUGH NEGATIVELY ROTATING
OUT OVER THE SOUTHERN HIGH PLAINS SHOULD CONTINUE TO LIFT OUT
PROGRESSIVELY TO THE EAST-NORTHEAST TONIGHT. SUBSEQUENTLY THE
SURFACE LOW OVER NORTHWEST TX WILL ALSO LIFT RAPIDLY NORTHEAST
INTO EASTERN KS AND WESTERN MO BY SUNRISE SATURDAY. A PACIFIC COLD
FRONT WILL OVERTAKE THE DRYLINE EARLY SATURDAY MORNING AND EXIT
OUT OF THE EASTERN COUNTIES BY MID-LATE MORNING. THIS WILL BRIEFLY
MARK AND END TO RAIN CHANCES ACROSS NORTH-CENTRAL TX AS BRIEF
SHORTWAVE RIDGING OCCURS ALOFT AND ALLOW FOR A BRIEF DRY PERIOD
SATURDAY AFTERNOON THROUGH SUNDAY. A STRONG COLD FRONT ARRIVES
LATE SATURDAY NIGHT AND SUNDAY...BUT WILL MAINLY COOL HIGHS INTO
THE UPPER 60S AND 70S ACROSS THE AREA. A FEW STRONG TO MARGINALLY
SEVERE STORMS CANNOT BE RULED OUT LATE SUNDAY AFTERNOON AND
EVENING WITH THIS FRONT.

ANOTHER STRONG MID-UPPER LEVEL TROUGH APPROACHES THE AREA SUNDAY
NIGHT INTO MONDAY. NORTH AND CENTRAL TEXAS WILL REMAIN ON THE COOL
SIDE OF THINGS THIS TIME AROUND...AS A STATIONARY FRONT SEPARATING
VERY HUMID AND MOIST AIR WITH COOL AND MOIST AIR REMAINS SETTLED
ACROSS SOUTH AND SOUTHWEST TEXAS. THIS TROUGH WILL EVEN BE MORE
PROGRESSIVE AND LIFT QUICKLY TOWARD THE MISSISSIPPI RIVER VALLEY
BY MONDAY EVENING. THE BEST RAIN CHANCES WILL OCCUR LATE SUNDAY
NIGHT AND MONDAY...BUT RIGHT NOW THIS DOES NOT APPEAR TO BE A
MAJOR HYDROLOGICAL EVENT...THOUGH ANY ADDITIONAL RAINFALL WILL
AGGRAVATE ONGOING RIVER FLOODING ACROSS THE REGION. MID LEVEL
INSTABILITY WILL STILL BE PRESENT OVER THE FRONTAL INVERSION...SO
A FEW ELEVATED STRONG STORMS CONTAINING HAIL AND LIGHTNING CAN BE
EXPECTED AS WE MOVE INTO MONDAY AND CONTINUE THROUGH MONDAY
EVENING.

SHORTWAVE RIDGING OR SEMI-DRY WNW FLOW ALOFT WILL DOMINATE
WEATHER ACROSS THE SOUTHERN PLAINS TUESDAY THROUGH THE END OF
NEXT WEEK. THE AREA SHOULD FINALLY GET TIME TO DRY OUT AND RECOVER
FROM THESE CURRENT ROUNDS OF STORMS EXPECTED EITHER SIDE OF THE
WEEKEND. TEMPERATURES WILL BE SEASONABLE AS WELL.

05/

&&

.AVIATION...

/ISSUED 1250 PM CDT FRI APR 29 2016/

A SURFACE WARM FRONTAL BOUNDARY IN THE VICINITY OF THE RED RIVER
WILL BEGIN TO LIFT NORTHEAST THIS EVENING. A COLD FRONT CURRENTLY
OVER WEST TEXAS WILL PUSH EAST THIS AFTERNOON AND OVERNIGHT AND
MOVE THROUGH THE METROPLEX TAF SITES TOMORROW MORNING AROUND DAWN.
CURRENTLY MOST OF CENTRAL TEXAS IS IN THE WARM SECTOR WITH HIGH
DEWPOINTS PRODUCING VERY UNSTABLE CONDITIONS WITH CAPE VALUES AT
OR ABOVE 2500J/KG. LATEST RADAR DATA IS SHOWING SHOWERS AND
THUNDERSTORMS BEGINNING TO RAPIDLY DEVELOP SOUTH OF THE METROPLEX
TAF SITES AND IN THE VICINITY OF WACO.

DUE TO THE EXTREMELY UNSTABLE CONDITIONS NUMEROUS THUNDERSTORMS
WILL DEVELOP THIS AFTERNOON ACROSS THE REGION..SOME SEVERE
PRODUCING LARGE HAIL..DOWNBURST WINDS AND POSSIBLE TORNADOES.

THUNDERSTORMS SHOULD MOVE EAST OF THE METROPLEX AND ACT TAF SITES
AROUND SUNSET TONIGHT. SKIES WILL SLOWLY CLEAR OVERNIGHT WITH VFR
CONDITIONS EXPECTED ACROSS THE REGION FOR SATURDAY.

50

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH    65  80  59  78  58 /  50  10   5   5  40
WACO                64  83  59  80  58 /  60  10   5  10  50
PARIS               65  78  58  79  56 /  80  30   5   5  40
DENTON              61  79  55  76  55 /  40   5   5   5  40
MCKINNEY            63  79  57  77  56 /  60  10   5   5  40
DALLAS              65  82  60  79  58 /  50  10   5   5  40
TERRELL             65  81  58  79  58 /  70  20   5   5  40
CORSICANA           66  83  61  80  60 /  80  20   5  10  40
TEMPLE              64  83  61  81  60 /  60  10  10  10  50
MINERAL WELLS       58  79  55  75  55 /  30   5   5  10  50

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

/05
Hazardous weather outlook, Apr 29, 3:03 PM CDT, 6 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
303 PM CDT FRI APR 29 2016

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-301200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
303 PM CDT FRI APR 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS.

.DAY ONE...THROUGH TONIGHT.

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THIS AFTERNOON
AND EVENING...PARTICULARLY ALONG AND SOUTHEAST OF A LINE FROM
COMANCHE...TO MINERAL WELLS...TO GAINESVILLE. STORMS WILL BE MORE
ISOLATED NORTHWEST OF THIS LINE AS A DRYLINE INVADES FROM THE
WEST. IN ADVANCE OF THE DRYLINE...A VERY UNSTABLE AND UNCAPPED
ATMOSPHERE IS SITUATED OVER NORTH AND CENTRAL TEXAS. REGARDLESS OF
COVERAGE...STRONG VERTICAL WIND SHEAR AND LIFT WILL COMBINE WITH A
VERY UNSTABLE ATMOSPHERE FOR SEVERE STORM DEVELOPMENT. ALL SEVERE
WEATHER MODES ARE EXPECTED...INCLUDING SUPERCELLS CAPABLE OF VERY
LARGE HAIL...DAMAGING WINDS...AND TORNADOES.

IN ADDITION TO THE SEVERE WEATHER HAZARDS...TRAINING OF SEVERE
STORMS MAY PRODUCE LOCALIZED RAINFALL AMOUNTS BETWEEN 1 AND 2
INCHES...WITH ISOLATED AMOUNTS OVER 3 INCHES. THE BEST POTENTIAL
FOR LOCALIZED FLASH FLOODING WILL OCCUR EAST OF A BONHAM...CORSICANA...
HEARNE LINE THROUGH TONIGHT. ONGOING RIVER AND LAKE FLOODING WILL
ALSO BE AGGRAVATED BY ANY ADDITIONAL HEAVY DOWNPOURS.

THUNDERSTORMS WILL CONGEAL INTO A BROKEN SQUALL LINE OR LINE
SEGMENTS EAST OF THE I-35 CORRIDOR LATER THIS EVENING. THE MAIN
HAZARDS SHOULD SHIFT TO DAMAGING WINDS AND HAIL...AS THE POTENTIAL
FOR SEVERE THUNDERSTORMS CONTINUES AFTER DARK. A COLD FRONT WILL
MOVE INTO THE AREA BY SATURDAY MORNING...HELPING TO GRADUALLY
DIMINISH STORM COVERAGE ACROSS ALL BUT THE FAR EAST AND SOUTHEAST
COUNTIES DURING THE PRE DAWN HOURS. THE THREAT OF FLOODING WILL
CONTINUE TONIGHT ACROSS THESE SAME AREAS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A COLD FRONT WILL EVENTUALLY OVERTAKE THE DRYLINE...AND THE
RESULTING BOUNDARY MAY LINGER FAR EASTERN AREAS OF NORTH AND
CENTRAL TEXAS SATURDAY. A LACK OF FORCING MAY LIMIT THE EXTENT AND
INTENSITY OF THE ACTIVITY...THUS SEVERE WEATHER IS NOT EXPECTED
SATURDAY.

THE NEXT STORM SYSTEM APPROACHES SUNDAY NIGHT WITH THUNDERSTORM
CHANCES RETURNING TO THE REGION SUNDAY NIGHT THROUGH MONDAY
NIGHT...BEFORE COMING TO AN END ON TUESDAY. THE SEVERE THREAT
DURING THIS PERIOD APPEARS LOW...BUT NOT ZERO. STRONGER STORMS
WOULD LIKELY CONTAIN SOME HAIL AND FREQUENT LIGHTNING. BRIEF HEAVY
DOWNPOURS WILL BE POSSIBLE AS WELL.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY THROUGH 10 PM...ESPECIALLY SOUTHEAST
OF A COMANCHE...TO MINERAL WELLS...TO GAINESVILLE LINE. ALL SEVERE
HAZARDS WILL BE POSSIBLE ACROSS THESE AREAS.

In the hours before

Special weather statement, Apr 29, 8:26 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
826 PM CDT FRI APR 29 2016

TXZ095-105>107-300230-
LAMAR TX-HUNT TX-HOPKINS TX-DELTA TX-
826 PM CDT FRI APR 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HOPKINS...NORTHEASTERN
HUNT...DELTA AND LAMAR COUNTIES UNTIL 930 PM CDT...

AT 825 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
COMMERCE...MOVING NORTHEAST AT 55 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PARIS...COMMERCE...COOPER...BLOSSOM...CUMBY...CAMPBELL...DEPORT...COOPER
LAKE PARK SOUTH SULPHUR...COOPER LAKE PARK DOCTORS CREEK...ROXTON...
TIRA...PECAN GAP...NEYLANDVILLE...TOCO AND SUN VALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3393 9556 3388 9554 3389 9551 3388 9551
      3389 9546 3387 9546 3387 9534 3389 9532
      3336 9531 3305 9601 3327 9604 3340 9593
      3341 9586 3357 9586 3389 9572 3388 9570
      3394 9559
TIME...MOT...LOC 0125Z 237DEG 49KT 3331 9582

STALLEY
Special weather statement, Apr 29, 8:33 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
833 PM CDT FRI APR 29 2016

TXZ156-300230-
LAMPASAS TX-
833 PM CDT FRI APR 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR LAMPASAS COUNTY UNTIL 930 PM
CDT...

AT 833 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
CHAPPEL...OR 11 MILES SOUTHEAST OF SAN SABA...MOVING NORTHEAST AT 30
MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LOMETA AND US-190 NEAR THE SAN SABA-LAMPASSES COUNTY LINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3122 9857 3146 9818 3122 9801 3103 9843
      3106 9848 3108 9846 3110 9847 3111 9846
      3111 9847 3112 9850 3109 9853 3113 9855
      3117 9851 3118 9854 3119 9854 3120 9857
TIME...MOT...LOC 0133Z 245DEG 27KT 3109 9857

STALLEY
Special weather statement, Apr 29, 8:41 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
841 PM CDT FRI APR 29 2016

TXZ159-300245-
MCLENNAN TX-
841 PM CDT FRI APR 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR MCLENNAN COUNTY UNTIL 945 PM
CDT...

AT 841 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHEAST OF CRAWFORD...OR 8 MILES NORTHWEST OF WOODWAY...MOVING
NORTHEAST AT 35 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WACO...HEWITT...ROBINSON...BELLMEAD...WOODWAY...LACY-LAKEVIEW...MCGREGOR...
WEST...BEVERLY HILLS...LORENA...MOODY...CRAWFORD...HALLSBURG...NORTHCREST...
GHOLSON...LEROY AND ROSS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3133 9743 3158 9760 3186 9704 3156 9683
      3128 9738
TIME...MOT...LOC 0141Z 235DEG 29KT 3159 9733

STALLEY
Local storm report, Apr 29, 8:56 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
856 PM CDT FRI APR 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     HAIL             1 ENE COPPERAS COVE     31.14N  97.90W
04/29/2016  E1.75 INCH       CORYELL            TX   TRAINED SPOTTER

            SPOTTER REPORTS 1 INCH HAIL 1 MILE ENE OF COPPERAS COVE.
            DAMAGE TO SOME VEHICLES.
Special weather statement, Apr 29, 9:02 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
902 PM CDT FRI APR 29 2016

TXZ158-300300-
BELL TX-
902 PM CDT FRI APR 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR BELL COUNTY UNTIL 1000 PM CDT...

AT 902 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
COPPERAS COVE...MOVING EAST AT 20 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
KILLEEN...TEMPLE...COPPERAS COVE...HARKER HEIGHTS...BELTON...FORT HOOD...
NOLANVILLE...MORGAN'S POINT RESORT...SALADO...LITTLE RIVER-ACADEMY AND
TROY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3091 9783 3105 9791 3106 9791 3132 9742
      3124 9734 3128 9728 3112 9716 3086 9760
TIME...MOT...LOC 0202Z 248DEG 19KT 3115 9784

STALLEY
Local storm report, Apr 29, 9:14 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
914 PM CDT FRI APR 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 PM     TORNADO          5 SE IREDELL            31.93N  97.81W
04/29/2016                   BOSQUE             TX   EMERGENCY MNGR

            DELAYED REPORT -- RECEIVED VIDEO CONFIRMATION OF A WEAK
            TORNADO 5 SE OF IREDELL.

HERNANDEZ

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 7:11 PM CDTSevere Thunderstorm WarningFWDCoryell, Lampasas64 min
Apr 29, 7:58 PM CDTSpecial Weather StatementFWDJohnson32 min
Apr 29, 8:11 PM CDTSevere Thunderstorm WarningFWDCoryell, Lampasas64 min
Apr 29, 8:26 PM CDTSpecial Weather StatementFWDDelta, Lamar64 min
Apr 29, 8:33 PM CDTSpecial Weather StatementFWDLampasas57 min
Apr 29, 8:36 PM CDTFlash Flood WarningFWDDelta, Lamar3 hr
Apr 29, 8:41 PM CDTSpecial Weather StatementFWDMcLennan64 min
Apr 29, 9:02 PM CDTSpecial Weather StatementFWDBell58 min
Apr 29, 9:06 PM CDTSevere Thunderstorm WarningFWDMcLennan39 min
Apr 29, 9:12 PM CDTSevere Thunderstorm WarningFWDBell63 min
Apr 29, 9:28 PM CDTAreal Flood AdvisoryFWDBell, Coryell, McLennan3 hr
Apr 29, 9:35 PM CDTSpecial Weather StatementFWDRains, Van Zandt55 min
Apr 29, 9:41 PM CDTRiver Flood WarningFWDDelta, Lamar21 hr
Apr 29, 10:16 PM CDTSpecial Weather StatementFWDFalls59 min
Apr 29, 10:18 PM CDTSevere Thunderstorm WarningFWDHenderson, Navarro35 min
Apr 29, 10:57 PM CDTAreal Flood AdvisoryFWDBell, Falls2 hr
Apr 29, 11:18 PM CDTSpecial Weather StatementFWDFalls57 min
Apr 29, 11:28 PM CDTSpecial Weather StatementFWDAnderson62 min
Apr 29, 11:48 PM CDTAreal Flood AdvisoryFWDAnderson3 hr
Apr 30, 12:08 AM CDTFlash Flood WarningFWDAnderson2 hr
Apr 30, 12:26 AM CDTSevere Thunderstorm WarningFWDAnderson, Leon64 min
Apr 30, 1:11 AM CDTSpecial Weather StatementFWDMilam, Robertson64 min
Apr 30, 3:06 AM CDTRiver Flood WarningFWDLeon, Robertson65 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.